About 1.5 years ago l did something stupid and went and got some restylane vital gel injections put in and around my eyes, cheek bones temple, deep in around my actual eye socket, and pretty much the entire upper facial area. On my way home from this whilst l was driving my car, l felt slight dizziness. In a few days l developed flu like symptoms, after about 1 week, l had a huge anxiety attack a anxiety and my first bout of dizziness in my life. It lasted about a month, and have had 3 lots of it since. Do you think that the needle and gel could have caused nerve damage or done something to my immune system?
I also had 2 lots of botox injections between the eye brows before l had the gel injections, but that didn,t seem to bother me much only slight light headedness. After the procedure was done the regret of doing such a thing was huge, and l vowed to myself to never, ever touch my body again, and to love myself anyway, and all l want is to feel good. I want to feel healthy again, like l used to be.
When l saw the breast implant complication just recently on the news, l felt anxiety come over me in instant, l thought to myself, that the plastic sugeons really don,t know the risks involved, and no study has ever been done on any of this these chemicals we put in our bodies. They called the resylane vital natural, which ismthe gel l,had put face. I find that hard to believe. Its all about money. And l will, never, ever trust anyone again when they say its natural. The only natural thing, is to leave your body alone.
I just really hope this wasn,t the cause. Wish l could turn back time and never have had it done.
What seems strange is l even though migraines was part of my early teens, dizziness was never part of it before.
Went back to the plastic surgeon, and he said he has never heard of this happening before, and that he will have to document my case, and make me a statistic.
Regars sue :o
I cant really answer the question fully, but I did read that there are a lot of people that get chronic h.a’s that last up to 6 months long, after Botox injections.
I always wanted to do that, and I can afford it now. But now that Im dealing with this, I said I will NEVER try it. Im sad cause I really wanted to, but now Im scared. The people that have gotten these h.a’s said that they tell the doc that gave them the injection and all of them say " I have never heard of this, nor have I had a patient get a headache" ya right, obviously someone is telling the truth.
With that being said, I would say its quite possible, that your injections may have had something to do with it.
Don’t beat yourself up, you weren’t to know this might happen. My guess is it probably has nothing to do with dodgy restylane, I doubt that it damaged your immune system of nerves. I think it’s far more likely that the migraine brain doesn’t like anything potent and new introduced to our systems. A lot of people struggle with taking migraine preventative medication for the same reason - they get something new in their body and their migraine kicks off. I’m guessing that it acted as a trigger for the migraine which was already there. Migraine can change over time so rather than getting a terrible headache, you got the dizziness.
I think it’s all too easy to be hard on yourself when you think I did this procedure for aesthetic not medical reasons. But it’s hard growing older as a woman in a culture which values youth and beauty in women over everything else. To be frank, if I wasn’t so scared of the effects it might have on this condition, I’d be having fillers and botox all the time. I wouldn’t dwell on what you believe may have caused this but rather on getting better and getting it under control. Anxiety always makes the condition worse.
I forgot to say that I saw a program on the breast implant scandal and it was to do with the implants containing industrial grade rather than medical grade silicon. The filler you had was restylane, namely a well known brand name make that is designed specifically for injection in to the body. Yes, it looks like you might have had a migrainous reaction to it, in the way you might use a facial cream that could disagree with you and give you a rash, for example, but I doubt it has has harmed you in any other way.
I also forgot to say I know someone who already had MAV and had botox and filler and had a bad attack of dizziness as a result. It clearly doesn’t agree with some migraine sufferers and brings on attacks, but that doesn’t mean it has done permanent damage. Ironically they actually sometimes treat migraine with botox, not for aesthetic reasons but in different parts of the head and neck to stop attacks.
Thanks HAnnah and Kritstie for all this lovely and informative advice. My husband sais the same thing to me each day l experience dizziness. He sais to not worry what caused it but to concentrate on getting better.
Last night l woke up at 1am, with terrible thoughts in my head, like l am 40 now and l was happy and healthy, am l going to be suffering like this for the rest of my life like this? All because of what l have done? I was so depressed.
I don,t know much about restylane ,nor do l want to know, now that it is done, l will end up reading all kinds of stories, and get a major panic attack over it just not worth it.
Each time l go through this, l try not to think about why l did this, l get myself all worked up about it.
I need to stay positive, that l will get through this. I haven,t tried any meds, as l am scared of All the side effects.